Xuejun Wang
Results

Journal Article
Strong Consistency of M Estimator in Linear Model for ˜φ-Mixing Samples
Communications in Mathematical Research , Vol. 29 (2013), Iss. 1 : pp. 32–40

Journal Article
Hájek-Rényi-Type Inequality for a Class of Random Variable Sequences and Its Applications
Communications in Mathematical Research , Vol. 27 (2011), Iss. 1 : pp. 6–16

Journal Article
On Complete Convergence for Arrays of Rowwise Strong Mixing Random Variables
Communications in Mathematical Research , Vol. 27 (2011), Iss. 3 : pp. 234–242

Journal Article
Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables
Journal of Mathematical Study, Vol. 47 (2014), Iss. 3 : pp. 287–294